# SDR UPS96205788

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON L-ANGLE AT STA 304 RBL 33 TO 57 WL 208.  REMOVED CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1, REPAIRED ANGLE IAW SRM 51-20-1 AND 51-20-4.
